# SDR 05FDEA01497

- Difficulty date: May 31, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT, SEAT TRACK AT STA 1269 TO STA 1381, X= - 27  FOUND WITH CORROSION.  27  REMOVED AND REPLACED AT EXISTING SPLICES PER SRM 53-70-00  VOLUME I, FIGURE 1.  REPAIR CLASSIFIED MAJOR GMM 6-2-100.
